# SDR SWAA2022021880614

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241BF IS CRUSHED AT FORWARD OUTBOARD CORNER / REPAIRED PASSENGER CABIN FLLOR BOARD 241BF AT FWD O/B CORNER I/A/W 737-700 SRM 53-00-50-2R-4 REV 65; SRM 53-00-50-2R-0 GENERAL REV 65.
